×

zbMATH — the first resource for mathematics

Linear forms in two logarithms and Schneider’s method. (English) Zbl 0349.10029

MSC:
11J81 Transcendence (general theory)
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Baker, A.: The theory of linear forms in logarithms; in: Transcendence theory: advances and applications, A. Baker and D.W. Masser, eds., Ch. 1, pp. 1-27. London, New York: Academic Press 1977
[2] Blanksby, P.E., Montgomery, H.L.: Algebraic integers near the unit circle. Acta Arith.18, 355-369 (1971) · Zbl 0221.12003
[3] Cassels, J.W.S.: An introduction to diophantine approximation. Cambridge tracts in Math. No. 45 (1965) · Zbl 0131.29003
[4] Cijsouw, P.L.: Transcendence measures. University of Amsterdam (thesis) 1972 · Zbl 0252.10031
[5] Cijsouw, P.L., Waldschmidt, M.: Linear forms and simultaneous approximations. Compositio Math.34, 173-197 (1977) · Zbl 0345.10021
[6] Cudnovskii, G.V.: The Gelfond-Baker method in problems of diophantine approximation. Top. Number Theory, Debrecen (1974), Colloq. Math. Soc. Janos Bolyai13 19-30 (1976)
[7] Güting, R.: Polynomials with multiple zeroes. Mathematik14, 181-196 (1967) · Zbl 0173.05101
[8] Mignotte, M.: An inequality about factors of polynomials. Math. of Computation28, 1153-1157 (1974) · Zbl 0299.12101
[9] Mignotte, M., Waldschmidt, M.: Approximations des valeurs de fonctions transcendantes. Koninkl. Nederl. Akad. van Wet., Proc., Ser., A,78 (1975), and Indag. Math.37, 213-233 (1975) · Zbl 0305.10027
[10] Ramachandra, K., Shorey, T.N., Tijdeman, R.: On Grimm’s problem relating to factorisation of a block of consecutive integers (II). J. reine angew. Math.288, 192-201 (1976) · Zbl 0333.10028
[11] Shorey, T.N.: Linear forms in the logarithms of algebraic numbers with small coefficients. J. Indian Math. Soc.38, 271-292 (1974) · Zbl 0349.10028
[12] Van der Poorten, A.J., Loxton, J.H.: Multiplicative relations in number fields. Bull. Austral. Math. Soc.16, 83-98 (1977); corrigendum and addendum, id., to appear · Zbl 0335.10023
[13] Waldschmidt, M.: Nombres transcendants. Lecture Notes in Mathematics 402. Berlin, Heidelberg, New York: Springer 1974 · Zbl 0302.10030
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.